# SDR 0601543123

- Difficulty date: July 11, 2006
- Submitted: July 12, 2006
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 15,633 hours, 7,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT EMERGENCY LIGHTS POWER SUPPLY UNIT FAULTED.  CORRECTED BY REMOVING AND REPLACING EMERGENCY POWER SUPPLY UNIT.  CHECKED OK.
